Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 07:37:40 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631497
  • Total Topics: 47802
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: What's making it so hard to wake up?  (Read 1443 times)

0 Members and 1 Guest are viewing this topic.

Offline Forever England

  • Member
  • Posts: 21
What's making it so hard to wake up?
« on: January 21, 2010, 01:00:57 PM »
I switched from Atripla at 23:30 on empty stomach to Truvada+Reyataz+Norvir after food at 21:00 last week and I'm finding it hard to fall asleep at night and INCREDIBLY hard to wake up the following morning.

Anyone got any ideas?

Offline mecch

  • Member
  • Posts: 11,209
  • red pill? or blue pill?
Re: What's making it so hard to wake up?
« Reply #1 on: January 21, 2010, 01:42:36 PM »
exercise during the day.
if that doesnt work, try sleeping pills.  Im guessing the problem is mostly falling asleep. If you fall asleep too late, its normal that you will have problems waking up.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Forever England

  • Member
  • Posts: 21
Re: What's making it so hard to wake up?
« Reply #2 on: January 21, 2010, 01:46:23 PM »
exercise during the day.
if that doesnt work, try sleeping pills.  Im guessing the problem is mostly falling asleep. If you fall asleep too late, its normal that you will have problems waking up.

Thanks. I take the point about exercise and trouble nodding off, but even factoring in a late night to bed, and even if I get 8 or 10 hours of sleep once I do fall asleep, the difficulty I have waking up is still way off the scale.

Offline mecch

  • Member
  • Posts: 11,209
  • red pill? or blue pill?
Re: What's making it so hard to wake up?
« Reply #3 on: January 21, 2010, 01:49:52 PM »
hmm. what do you think it is? maybe reyataz is not your best HAART
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Forever England

  • Member
  • Posts: 21
Re: What's making it so hard to wake up?
« Reply #4 on: January 21, 2010, 02:02:16 PM »
hmm. what do you think it is? maybe reyataz is not your best HAART

I don't know! I thought I was groggy in the morning with Sustiva, but this is different. I'm OK about an hour in to the day, but it takes crazy motivation to open my eyes and get off the bed - not like previous experiences when tired, something heavier.

I'm much happier not getting stoned on reyataz+norvir (compared to Sustiva) because I work the odd night without grinding to a halt at 1am, and it's easier to run life popping on a full rather than an empty stomach (I can fill my stomach at short notice but have to plan my entire day around an empty stomach and wait until much later if I miss the opportunity) + being able to dose earlier in the evening would free me for an early night if required (if I could fall asleep), so I much prefer the flexibility afforded - but this waking up thing is different.

Offline ad2san

  • Member
  • Posts: 184
Re: What's making it so hard to wake up?
« Reply #5 on: January 21, 2010, 03:57:22 PM »
Hi Forever,

I have the same problem as you ... it appeared 4 weeks after starting the combo (first one). I currently take sleeping pills, without it is not possible to fall (and/or stay) asleep.

Thel documentation http://www.ema.europa.eu/humandocs/PDFs/EPAR/reyataz/emea-combined-h494en.pdf mentions s that sleep disorders from Reyataz is "un common" (1 to 10 * 1000).
May be you just need time to adjust.

My doc seems to attribute sleeping problems rather to Truvada and wants to replace it with epzicom/kixeva.

Cheers
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Apr 2011 CD4 523 UD 21%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: What's making it so hard to wake up?
« Reply #6 on: January 21, 2010, 05:28:31 PM »
Well, it may just be the change, cos efavirenz does screw with your sleep, but it may also be the tenofovir in Truvada, which I find keeps me awake sometimes (hence taking it at lunchtime).

I am on the same combo and for me it's simple, tho was more than usually awake in the first 6 months. A welcome change since I'd basically slept for a year (I can sleep for England).

The awake thing, if it is the tenofovir, passes/lessens.

- matt
"The object is to be a well patient, not a good patient"

Offline Forever England

  • Member
  • Posts: 21
Re: What's making it so hard to wake up?
« Reply #7 on: January 30, 2010, 09:26:42 AM »
Well, it may just be the change, cos efavirenz does screw with your sleep, but it may also be the tenofovir in Truvada, which I find keeps me awake sometimes (hence taking it at lunchtime).

I am on the same combo and for me it's simple, tho was more than usually awake in the first 6 months. A welcome change since I'd basically slept for a year (I can sleep for England).

The awake thing, if it is the tenofovir, passes/lessens.

- matt


Thanks. A couple of weeks on and getting to sleep has settled a bit. Not getting stoned is a big positive. I'm still troubled by headaches and trouble waking up, but it's definitely an improvement over Atripla.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.